1 doctor weighed in:

I had a bad headache last night, which I thought because I hadn't ate since 11 a.m, food didn't help took maxalt (rizatriptan). Now today my tummy is upset, diarrhe?

1 doctor weighed in
Dr. David Lipkin
Internal Medicine

In brief: Not likely related

Generally, neither migraine nor Maxalt (rizatriptan) usually cause diarrhea.
Most common reason for stomach upset and diarrhea is a viral gastroenteritis. If the diarrhea is severe Imodium AD will often stop it. Keeping up with liquid intake is important to avoid dehydration.

In brief: Not likely related

Generally, neither migraine nor Maxalt (rizatriptan) usually cause diarrhea.
Most common reason for stomach upset and diarrhea is a viral gastroenteritis. If the diarrhea is severe Imodium AD will often stop it. Keeping up with liquid intake is important to avoid dehydration.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available